Alert archive / California / Gale Warnings in 2014
Gale Warning 22, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Oct 22, 2014, 3:20 AM PDT. It took effect at Oct 22, 2014, 9:00 AM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2014, 3:20 AM PDT (10:20 UTC)
- In effect from
- Oct 22, 2014, 9:00 AM PDT
- Expired
- Oct 23, 2014, 3:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
410 WHUS76 KEKA 221020 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 320 AM PDT WED OCT 22 2014 ...SOUTHERLY WINDS WILL INCREASE AHEAD OF AN APPROACHING FRONT TODAY... PZZ470-221830- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-141022T1600Z/ /O.NEW.KEKA.GL.W.0022.141022T1600Z-141023T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 320 AM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS...S 15 TO 25 KT...INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT TODAY AND TONIGHT. THE HIGHEST WINDS WILL BE ACROSS THE NORTH AND NEAR POINT SAINT GEORGE. WINDS WILL DECREASE ON THURSDAY. * SEAS...W 10 TO 13 FT AROUND 13 SECONDS AND S 8 TO 11 FT AT 6 TO 8 SECONDS. SEAS WILL REMAIN HIGH INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-221830- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-141026T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 320 AM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...S 10 TO 20 KT...INCREASING TO 20 TO 30 KT. THE HIGHEST WINDS WILL BE ACROSS THE NORTH. WINDS WILL DECREASE ON THURSDAY. * SEAS...W 10 TO 13 FT AROUND 9 TO 13 SECONDS TODAY. THE STEEPEST SEAS WILL BE ACROSS THE NORTH. SEAS WILL REMAIN HIGH INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-221830- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141025T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 320 AM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...S 15 TO 25 KT. THE HIGHEST WINDS WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL DECREASE ON THURSDAY. * SEAS...W 10 TO 12 FT AROUND 13 SECONDS AND S 4 TO 6 FT AT 5 TO 7 SECONDS. SEAS WILL REMAIN HIGH INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. && $$ PZZ455-221830- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141023T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 320 AM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THURSDAY... * WINDS...S 5 TO 15 KT...INCREASING TO 15 TO 25 KT. WINDS WILL DECREASE ON THURSDAY. * SEAS...W 10 TO 12 FT AROUND 13 SECONDS. SEAS WILL REMAIN HIGH INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. && $$
5 follow-up statements
106 WHUS76 KEKA 221542 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 AM PDT WED OCT 22 2014 ...SOUTHERLY WINDS ARE INCREASING IN ADVANCE OF AN APPROACHING FRONT TODAY... PZZ470-222345- /O.EXP.KEKA.SC.Y.0077.000000T0000Z-141022T1600Z/ /O.CON.KEKA.GL.W.0022.141022T1600Z-141023T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 842 AM PDT WED OCT 22 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...S 15 TO 25 KT...INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT TODAY AND TONIGHT. THE HIGHEST WINDS WILL BE ACROSS THE NORTH AND NEAR POINT SAINT GEORGE. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 13 FT AROUND 13 SECONDS AND S 8 TO 11 FT AT 6 TO 8 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-222345- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141026T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 AM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...S 10 TO 20 KT...INCREASING TO 20 TO 30 KT. THE HIGHEST WINDS WILL BE ACROSS THE NORTH. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 13 FT AROUND 9 TO 13 SECONDS TODAY. THE STEEPEST SEAS WILL BE ACROSS THE NORTH. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ450-222345- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141025T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 842 AM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... * WINDS...S 15 TO 25 KT. THE HIGHEST WINDS WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 12 FT AROUND 13 SECONDS AND S 4 TO 6 FT AT 5 TO 7 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. && $$ PZZ455-222345- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141023T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 842 AM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THURSDAY... * WINDS...S 5 TO 15 KT...INCREASING TO 15 TO 25 KT. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 12 FT AROUND 13 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. && $$
308 WHUS76 KEKA 222134 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 PM PDT WED OCT 22 2014 ...SOUTHERLY WINDS HAVE INCREASED IN ADVANCE OF AN APPROACHING COLD FRONT... PZZ470-230400- /O.CON.KEKA.GL.W.0022.000000T0000Z-141023T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 PM PDT WED OCT 22 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...S 15 TO 25 KT...INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH TONIGHT. THE HIGHEST WINDS WILL BE ACROSS THE NORTH AND NEAR POINT SAINT GEORGE. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 13 FT AROUND 12 SECONDS AND S 8 TO 11 FT AT 6 TO 8 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-230545- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-141024T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 234 PM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... * WINDS...S 15 TO 25 KT. THE HIGHEST WINDS WILL BE NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 12 FT AROUND 12 SECONDS AND S 4 TO 6 FT AT 5 TO 7 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. && $$ PZZ475-230545- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141026T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 PM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...S 10 TO 20 KT...INCREASING TO 20 TO 30 KT. THE HIGHEST WINDS WILL BE ACROSS THE NORTH. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 13 FT AROUND 11 TO 13 SECONDS. THE STEEPEST SEAS WILL BE ACROSS THE NORTH. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-230545- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141023T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 234 PM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THURSDAY... * WINDS...S 5 TO 15 KT...INCREASING TO 15 TO 25 KT. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 12 FT AROUND 12 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. && $$
340 WHUS76 KEKA 230031 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 531 PM PDT WED OCT 22 2014 PZZ450-230845- /O.UPG.KEKA.SC.Y.0077.000000T0000Z-141024T0400Z/ /O.EXB.KEKA.GL.W.0022.000000T0000Z-141023T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 531 PM PDT WED OCT 22 2014 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...S 20 TO 30 KT WITH GUSTS UP TO 40 KT. THE STRONGEST WINDS WILL NEAR CAPE MENDOCINO AND POINT SAINT GEORGE. * SEAS...W 10 TO 12 FT AROUND 14 SECONDS AND S 4 TO 6 FT AT 5 TO 7 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-230845- /O.EXT.KEKA.GL.W.0022.000000T0000Z-141023T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 531 PM PDT WED OCT 22 2014 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...S 20 TO 30 KT WITH GUSTS TO 40 KT THROUGH TONIGHT. THE HIGHEST WINDS WILL BE ACROSS THE NORTH AND NEAR POINT SAINT GEORGE. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 13 FT AROUND 14 SECONDS AND S 8 TO 11 FT AT 6 TO 8 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-230845- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141026T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 531 PM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...S 20 TO 30 KT. THE HIGHEST WINDS WILL BE ACROSS THE NORTH. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 13 FT AROUND 14 SECONDS. THE STEEPEST SEAS WILL BE ACROSS THE NORTH. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-230845- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141023T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 531 PM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THURSDAY... * WINDS...S 15 TO 25 KT. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 12 FT AROUND 12 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. && $$
415 WHUS76 KEKA 230334 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 PM PDT WED OCT 22 2014 PZZ450-470-231000- /O.CON.KEKA.GL.W.0022.000000T0000Z-141023T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 834 PM PDT WED OCT 22 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...S 20 TO 30 KT WITH GUSTS UP TO 35 KT. THE STRONGEST WINDS WILL NEAR CAPE MENDOCINO AND POINT SAINT GEORGE. * SEAS...W 10 TO 12 FT AROUND 14 SECONDS AND S 5 TO 9 FT AT 5 TO 7 SECONDS. SEAS WILL BE HIGHEST OVER THE OUTER WATERS AND WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-231145- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141026T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 PM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...S 20 TO 30 KT. THE HIGHEST WINDS WILL BE ACROSS THE NORTH. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 13 FT AROUND 14 SECONDS. THE STEEPEST SEAS WILL BE ACROSS THE NORTH. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-231145- /O.CON.KEKA.SC.Y.0077.000000T0000Z-141023T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 834 PM PDT WED OCT 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THURSDAY... * WINDS...S 15 TO 25 KT. WINDS WILL DIMINISH ON THURSDAY. * SEAS...W 10 TO 12 FT AROUND 12 SECONDS. SEAS WILL REMAIN ELEVATED THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. && $$
571 WHUS76 KEKA 231014 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 314 AM PDT THU OCT 23 2014 PZZ450-470-231815- /O.EXP.KEKA.GL.W.0022.000000T0000Z-141023T1000Z/ /O.EXB.KEKA.SC.Y.0077.000000T0000Z-141024T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 314 AM PDT THU OCT 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...S 20 TO 30 KT...DECREASING TO 10 TO 15 KT TODAY. THE HIGHEST WINDS WILL BE ACROSS THE NORTH. * SEAS...W 10 TO 13 FT AROUND 13 SECONDS. THE STEEPEST SEAS WILL BE ACROSS THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-231815- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-141024T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 314 AM PDT THU OCT 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...S 15 TO 25 KT...DECREASING TO 5 TO 15 KT TODAY. THE HIGHEST WINDS WILL BE ACROSS THE NORTH. * SEAS...W 10 TO 12 FT AROUND 13 SECONDS. THE STEEPEST SEAS WILL BE ACROSS THE NORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ PZZ455-231815- /O.EXT.KEKA.SC.Y.0077.000000T0000Z-141023T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 314 AM PDT THU OCT 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...S 10 TO 20 KT...DECREASING TO 5 TO 15 KT TODAY. * SEAS...W 10 TO 12 FT AROUND 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE SWELLS MAY PRESENT A HAZARD TO BOATERS...ESPECIALLY IN SHALLOW AREAS NEAR THE COAST AND AT HARBOR ENTRANCES. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Oct 21, 3:22 PM PDT, 11 hours 58 minutes earlier.
Area forecast discussion, Oct 21, 3:22 PM PDT, 11 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
322 PM PDT TUE OCT 21 2014
.SYNOPSIS...A FRONTAL SYSTEM WILL APPROACH NORTHWEST CALIFORNIA
WEDNESDAY. THE FRONT WILL INCREASE SOUTHERLY WINDS AND RAIN
WEDNESDAY AND THURSDAY AND RAIN CHANCES WILL CONTINUE THROUGH THE
END OF THE WEEK.
&&
.SHORT TERM (TODAY THRU FRI)...A COLD FRONT WILL APPROACH NORTHWEST
CALIFORNIA WEDNESDAY INCREASING RAIN CHANCES BEGINNING TONIGHT
ACROSS NORTHERN AREAS THEN THE RAIN WILL SLOWLY SPREAD SOUTH AND
EAST WEDNESDAY AND THURSDAY. THE RAIN WILL SHIFT BACK TOWARDS THE
NORTH ON FRIDAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE REGION.
SOUTHERLY WINDS WILL INCREASE AS THE FRONT MOVES THROUGH THE
AREA. RIDGE TOPS WILL BECOME GUSTY ON WEDNESDAY AND CONTINUE INTO
THURSDAY WITH GUSTS TO 35 MPH POSSIBLE AND GUSTS UP TO 45 MPH
ACROSS THE HIGHEST PEAKS. THIS SYSTEM HAS A DEEP LAYER OF MOISTURE
CONCENTRATED OVER SOUTHERN OREGON AND NORTHERN CALIFORNIA. THE
SYSTEM IS DISPLAYING A FIREHOUSE TYPE PATTERN WITH A DEEP LAYER OF
MOISTURE WITH HIGH VALUES OF IVT. RAINFALL AMOUNTS THROUGH FRIDAY
WILL RANGE FROM 1 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS OVER
FAVORED TERRAIN AND LESSER AMOUNTS TO THE SOUTH AND ACROSS THE
EAST.
&&
.LONG TERM (FRI NIGHT THRU TUE)....BOTH THE GFS AND ECMWF CONTINUE IN
FAIR AGREEMENT WITH TIMING OF LATE WEEK STORM SYSTEM. BY FRI
NIGHT...THE DEVELOPING WARM FRONT WILL BE LIFTING N OF THE COUNTY
WARNING AREA AND A SOLID BAND OF PRECIP WILL BE MOVING ONSHORE
ASSOCIATED WITH A STRONG COLD FRONT SATURDAY. THE MODELS HAVE NOW
COME INTO AGREEMENT ON THE QPF. THE SURFACE LOW POSITION IN THE
ECMWF IS STILL NORTH OF THE GFS AND NOT AS DEEP SO WINDS DIFFERENCES
BETWEEN THE MODELS MAY END UP BEING THE SIGNIFICANT DIFFERENCE WITH
REGARD TO IMPACT. WITH THAT SAID A DEEP AND MOIST FLOW IMPACTING THE
COASTLINE HAS THE POTENTIAL OF PRODUCING SOME HEAVY RAINFALL
AMOUNTS. THE ONE ISSUE WITH REGARD TO HEAVY PRECIP CONTINUES TO BE
THE ORIENTATION OF THE FLOW. WITH GENERALLY SOUTH TO NORTH ALONG
COAST FLOW THE OROGRAPHIC AFFECTS WILL HAVE A HARD TIME BEING
REALIZED AND THIS MAY CAUSE QPF VALUES TO BE LIMITED AT LEAST ON THE
COASTAL HILLS. PRECIP WILL BECOME MORE SHOWERY BY SAT...BUT BOTH
MODELS INDICATE A POTENT SHORTWAVE BRINGING AN INCREASE IN POST-
FRONTAL PRECIP BY LATE SAT. COOLER TEMPERATURES ARE EXPECTED BY THE
WEEKEND AS THE AMPLIFIED UPPER TROF SHIFTS OVER THE W COAST OF THE
UNITED STATES. ALTHOUGH MODELS DO DIFFER BY EARLY NEXT WEEK...BOTH ARE
INDICATING ANOTHER LAND FALLING SYSTEM EARLY IN THE WEEK. MKN
&&
.AVIATION...AREAS OF MVFR CONDITIONS PREVAILED ACROSS THE REGION
THROUGH EARLY MORNING AS A TROUGH MOVED OVER NORTHWEST CALIFORNIA.
CEC AND VICINITY PICKED UP NEARLY A QUARTER INCH OF RAIN
OVERNIGHT. AT UKI CIGS/VIS BRIEFLY DROPPED TO IFR CONDITIONS. AS
FOR TODAY...THE REGION CAME UNDER THE INFLUENCE OF A SEMI-ZONAL
FLOW AND WEAK SHORTWAVE RIDGE WHICH ALLOWED A PLETHORA A MOSTLY
HIGHER CLOUDS TO STREAMED ACROSS THE REGION. THE NEXT SIGNIFICANT
WEATHER IMPACTING REGIONAL AIRPORTS WILL BE AN APPROACHING
COLD FRONT ON WEDNESDAY. PREFRONTAL RAIN WILL START IN THE FAR
NORTH COAST LATE TONIGHT... AND GRADUALLY SPREAD SOUTH AND INLAND
THROUGH WEDNESDAY. TA
&&
.MARINE...ANOTHER SURGE IN S WINDS WILL OCCUR TONIGHT THRU WED NIGHT
AHEAD OF AN APPROACHING COLD FRONT. THE LARGE W SWELL THAT PEAKED
MON EVENING WILL CONTINUE TO GRADUALLY SUBSIDE THRU TONIGHT...THEN
REBUILD A BIT ON WED AS ANOTHER SWELL TRAIN ENTERS THE WATERS. SMALL
CRAFT ADVISORIES REMAIN IN EFFECT FOR THE ENTIRE MARINE AREA. THESE
WILL CONTINUE FOR AN EXTENDED PERIOD. AS NO BREAK IS EXPECTED
BETWEEN THE 1ST SWELL TRAIN...THE WIND INCREASE...AND THE 2ND SWELL
WITH THE EXCEPTION OF THE SOUTHERN INNER WATERS. THE SCA WILL END IN
455 ON THU. MKN
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 PM PDT SATURDAY FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 5 PM PDT SUNDAY FOR PZZ470-475.
SMALL CRAFT ADVISORY UNTIL 4 PM PDT THURSDAY FOR PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Oct 21, 2:44 PM PDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 244 PM PDT TUE OCT 21 2014 CAZ002-076-222145- MENDOCINO COAST-MENDOCINO INTERIOR- 244 PM PDT TUE OCT 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN APPROACHING FRONTAL SYSTEM WILL BRING RAIN TO NORTHWEST CALIFORNIA STARTING WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-003-004-222145- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- 244 PM PDT TUE OCT 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN APPROACHING FRONTAL SYSTEM WILL BRING RAIN AND GUSTY WINDS TO NORTHWEST CALIFORNIA STARTING ON WEDNESDAY. WIND GUSTS TO 35 MPH ARE POSSIBLE OVER RIDGE TOPS WEDNESDAY INTO THURSDAY. WIND GUSTS TO 45 MPH ARE POSSIBLE OVER THE HIGHEST PEAKS.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.